# SDR ASAA2023031542361

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 33,411 hours, 10,507 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START AND PUSHING RECALL RIGHT PACK LIGHT ILLUMINATES IT RESETS WITH MC RESET. GROUNDED - YES. ACCOMPLISHED PACK FLOW CONTROL TEMP CONTROLLER BITE CK # 1 CONTROLLER CK GOOD NO FAULTS. # 2 CONTROLLER SHOWED TCV ABLE TO RESET RAN BITE CK AGAIN NO FAULTS TEST PASS REF B737-900 AMM 21-61-00-740-801-002.
